See Alike in...

Alike App

Browser

Ibi

984d

I started on Vistaril a little while ago, but it's a take as needed, and I'm always scared to take it. It makes me tired like 4 hours later and makes school extremely hard. Any ideas?

Top reply
    • Lulu10

      983d

      Definitely ask your doctor to change this medication.. Many meds for anxiety can cause tiredness. You should try until you find the one that doesn’t make you fall asleep during the day

    • Lulu10

      983d

      Definitely ask your doctor to change this medication.. Many meds for anxiety can cause tiredness. You should try until you find the one that doesn’t make you fall asleep during the day

    • wade123

      984d

      I take the same thing and it works wonders for me but, everyone is different but I give the medicine 2 weeks because it may take awhile for you know how it affects you and you don't see any improvement I would talk to your physician and see if they can change your medicine to something else that works for you. Best of Luck to you

    • Mickey09

      984d

      Vistaril is an antihistamine so it will make you tired. It's non addictive and that's why it's used. But if you need day time help then I suggest asking your Dr for something less sedative.

    • mergasm

      984d

      Ask your dr to change your meds. I usually give a new medicine 2 weeks, if i dont like it after that, i ask for a med change

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion